Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Sums of Hilbert cube factors

James Edward West

Vol. 54 (1974), No. 1, 293–303
Abstract

Pursuing the properties of the class of Hilbert cube factors as a sub-class of the compact metric absolute retracts, it is established that the sum theorem for absolute retracts also holds for Hilbert cube factors, that is, a union of two Hilbert cube factors is itself a Hilbert cube factor if the intersection is one. Included is an observation due to T. A. Chapman that the analogous statement is also true for (a certain class of) compact Hilbert cube manifold factors.

Mathematical Subject Classification 2000
Primary: 57A20
Secondary: 54C55
Milestones
Received: 27 October 1972
Published: 1 September 1974
Authors
James Edward West